# SDR ASAA0843812

- Difficulty date: October 25, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA15731
- Condition: Dented
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER LOWER SURFACE DENTED.  PREPPED DENTED AREA FABRICATED AND INSTALLED REPAIR AND DOUBLER IAW B737 400 SRM 51 70 10 REPAIR 2.
